# SDR FDEA201312062929

- Difficulty date: December 6, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N832213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1360 - STATION 1380 R3 DOOR LOWER SILL WEB BOTH SURFACE CORROSION.  CORROSION EXCEEDED LIMIT, DOOR SILL WEB.  REMOVED & REPLACED WITH FABRICATED WEB AS PER SRM 51-40-02 REV 110 & BOEING DWG 146N8322 SHT 2 REV D.  DOOR LOWER SILL WEB FABRICATED AS PER BOEING DWG 146N8322   SHT 2 REV D    REPAIR CLASSIFIED AS MAJOR
